# SDR TRAX200600446

- Difficulty date: June 30, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 11,614 hours, 9,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EXIT SIGN ABOVE LOW 8 OUTSIDE LIGHT INOP.
